MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #7 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #7 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 5531G713
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/28/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the product history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation the following devices were also listed in this report: triathlon cr fem comp #6 l-cem; cat#5510f601; lot#sp4py; tri ts baseplate size 7; cat#5521-b-700; lot#ffyt; tri press-fit stem 16mm x 100mm; cat#5565-s-016; lot#m5c14z; simplex p - us tobra fd 10-pk; cat#61979010; lot#mjs070; simplex p - us tobra fd 10-pk; cat#61979010; lot#mjs070.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.
 
Event or Problem Description
This pi is for the revision of patient's left knee on (b)(6) 2013.It was reported through the submission of five implant sheets on (b)(6) 2018 that patient's left knee was revised on (b)(6) 2013.A cr femur (implanted (b)(6) 2010), baseplate, stem and 2 doses of cement (implanted (b)(6) 2011), and a cs insert (implanted (b)(6) 2011) were revised to a triathlon ts construct consisting of a femur, 2 stems, universal baseplate, and insert.

Brand Name
X3 TRIATHLON CS INSERT #7 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7897728
Report Number0002249697-2018-02996
Device Sequence Number1312082
Product Code JWH
UDI-Device Identifier07613327046014
UDI-Public07613327046014
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2013
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Catalogue Number5531G713
Device Lot NumberLCP596
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2018
Initial Report FDA Received Date09/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient Weight151